# SDR MASA2016121812758

- Difficulty date: December 18, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 30,204 hours, 24,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 AND 14 CABIN EXIT LIGHTS WILL NOT ILLUMINATE.  CHARGED BATTERIES.
